Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 255, NWS Tulsa, OK

May 11, 20115 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 11, 2011, 6:08 PM CDT for 5 counties in Oklahoma. It was in force for 52 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2011, 6:08 PM CDT (23:08 UTC)
Expired
May 11, 2011, 7:00 PM CDT
In force
52 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Adair County, OK, Cherokee County, OK, Haskell County, OK, LeFlore County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 49 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 6:14 PM CDTTSTM WND GST 601 W Sallisaw, OK
May 11, 6:46 PM CDTTSTM WND GST 65Baron, OK2 TO 4 INCH LIMBS DOWN
May 11, 6:50 PM CDTTSTM WND DMGWestville, OKLARGE TREE LIMBS WERE BLOWN DOWN. ESTIMATED 60 TO 65 MPH GUSTS PERSISTED FOR ABOUT 8 MINUTES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 1:16 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.1 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2359 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 203 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2359 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
1112 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
203 m²/s²
0-3 km storm-relative helicity
186 m²/s²
Significant tornado parameter
1.1
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

475 
WUUS54 KTSA 112308
SVRTSA
OKC001-021-061-079-135-120000-
/O.NEW.KTSA.SV.W.0255.110511T2308Z-110512T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
608 PM CDT WED MAY 11 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
  SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
  ADAIR COUNTY IN NORTHEAST OKLAHOMA
  NORTHEASTERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA
  NORTHERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 700 PM CDT

* AT 605 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 10 MILES SOUTHWEST OF TAHLEQUAH TO 4 MILES SOUTH OF
  BOKOSHE...MOVING NORTHEAST AT 45 MPH.

  STORM HAZARDS INCLUDE...
  DAMAGING WIND GUSTS TO 70 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  PANAMA...COOKSON...SALLISAW...MARBLE CITY...TAHLEQUAH...CAMERON...
  SPIRO...GANS...BRUSHY...BUNCH...POCOLA...ELDON...MULDROW...
  PROCTOR...SCRAPER...ROLAND...ARKOMA...MOFFETT...MARIETTA...
  STILWELL...CHRISTIE...SHORT...BARON...WESTVILLE AND WATTS.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 299 AND 328.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO
HIGH WINDS AND MAY BE OVERTURNED.

&&

LAT...LON 3615 9457 3541 9444 3508 9445 3502 9485
      3616 9506
TIME...MOT...LOC 2309Z 223DEG 39KT 3584 9506 3515 9475

$$
3 follow-up statements
664 
WWUS54 KTSA 112322 RRA
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
622 PM CDT WED MAY 11 2011

OKC001-021-061-079-135-120000-
/O.CON.KTSA.SV.W.0255.000000T0000Z-110512T0000Z/
CHEROKEE OK-HASKELL OK-LE FLORE OK-SEQUOYAH OK-ADAIR OK-
622 PM CDT WED MAY 11 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
ADAIR...SEQUOYAH...NORTHERN LE FLORE...NORTHEASTERN HASKELL AND
EASTERN CHEROKEE COUNTIES...

AT 618 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF SCRAPER TO SPIRO...MOVING NORTHEAST AT
45 MPH.

STORM HAZARDS INCLUDE...
DAMAGING WIND GUSTS TO 70 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...MULDROW...
POCOLA...BRADEN...COTTONWOOD...SCRAPER...PROCTOR...ROLAND...
MARIETTA...ARKOMA...CHRISTIE...STILWELL...MOFFETT...SHORT...BARON...
WESTVILLE...BALLARD AND WATTS.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 299 AND 328.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO
HIGH WINDS AND MAY BE OVERTURNED.

&&

LAT...LON 3615 9457 3541 9444 3508 9445 3502 9485
      3616 9506
TIME...MOT...LOC 2322Z 223DEG 39KT 3609 9492 3526 9457

$$
828 
WWUS54 KTSA 112336
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
636 PM CDT WED MAY 11 2011

OKC061-112346-
/O.CAN.KTSA.SV.W.0255.000000T0000Z-110512T0000Z/
HASKELL OK-
636 PM CDT WED MAY 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HASKELL COUNTY IS
CANCELLED...

LAT...LON 3616 9506 3615 9457 3541 9444 3508 9445
      3507 9454
TIME...MOT...LOC 2336Z 223DEG 39KT 3615 9486 3537 9444

$$

OKC001-021-079-135-120000-
/O.CON.KTSA.SV.W.0255.000000T0000Z-110512T0000Z/
CHEROKEE OK-LE FLORE OK-SEQUOYAH OK-ADAIR OK-
636 PM CDT WED MAY 11 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
ADAIR...EASTERN SEQUOYAH...NORTHEASTERN LE FLORE AND NORTHEASTERN
CHEROKEE COUNTIES...

AT 632 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SCRAPER TO ARKOMA...MOVING NORTHEAST AT 45 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
DAMAGING WIND GUSTS TO 70 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
MARIETTA...STILWELL...SHORT...CHRISTIE...BARON...WESTVILLE...BALLARD
AND WATTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO
HIGH WINDS AND MAY BE OVERTURNED.

&&

LAT...LON 3616 9506 3615 9457 3541 9444 3508 9445
      3507 9454
TIME...MOT...LOC 2336Z 223DEG 39KT 3615 9486 3537 9444

$$
340 
WWUS54 KTSA 112342
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
642 PM CDT WED MAY 11 2011

OKC079-112353-
/O.CAN.KTSA.SV.W.0255.000000T0000Z-110512T0000Z/
LE FLORE OK-
642 PM CDT WED MAY 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LE FLORE COUNTY
IS CANCELLED...

LAT...LON 3536 9467 3616 9506 3615 9457 3541 9444
TIME...MOT...LOC 2343Z 223DEG 39KT 3617 9483 3581 9449
          3548 9443

$$

OKC001-021-135-120000-
/O.CON.KTSA.SV.W.0255.000000T0000Z-110512T0000Z/
CHEROKEE OK-SEQUOYAH OK-ADAIR OK-
642 PM CDT WED MAY 11 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
ADAIR...EASTERN SEQUOYAH AND NORTHEASTERN CHEROKEE COUNTIES...

AT 639 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SCRAPER TO 6 MILES EAST OF STILWELL TO ROLAND...MOVING
NORTHEAST AT 45 MPH.

STORM HAZARDS INCLUDE...
DAMAGING WIND GUSTS TO 70 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
WESTVILLE...BALLARD AND WATTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO
HIGH WINDS AND MAY BE OVERTURNED.

&&

LAT...LON 3536 9467 3616 9506 3615 9457 3541 9444
TIME...MOT...LOC 2343Z 223DEG 39KT 3617 9483 3581 9449
          3548 9443

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 3:48 PM CDT, 2 hours 20 minutes earlier.

Area forecast discussion, May 11, 3:48 PM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
348 PM CDT WED MAY 11 2011

.DISCUSSION...
CURRENTLY....AN AREA OF THUNDERSTORMS TO POSSIBLY SEVERE
THUNDERSTORM WERE MOVING ACROSS CENTRAL OKLAHOMA AND CENTRAL
TEXAS AHEAD OF A DRY LINE POSITIONED ACROSS THE OKLAHOMA AND TEXAS
PANHANDLES. THIS AREA OF CONVECTION WILL BE THE MAIN CONCERN WITH
THE FORECAST PACKAGE.

THIS ACTIVITY WILL CONTINUE TO PUSH OUT AHEAD OF THE DRY LINE INTO
EASTERN OKLAHOMA THIS AFTERNOON AND ACROSS THE CWA THROUGH THE
EVENING AND INTO THE OVERNIGHT HOURS. MODERATE INSTABILITY AND
STEEP LOW- LEVEL LAPSE RATES OVER THE CWA WILL ALLOW FOR THE
POTENTIAL OF SEVERE WEATHER THROUGH THE EVENING HOURS. A SEVERE
THUNDERSTORM WATCH IS CURRENTLY IN EFFECT UNTIL 7 PM THIS EVENING
FOR MOST OF EASTERN OKLAHOMA. LARGE HAIL AND DAMAGING WINDS LOOK
TO BE THE MAIN THREATS.

CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE
OVERNIGHT AND TOMORROW AS AN UPPER LEVEL TROF MOVES INTO THE
CENTRAL PLAINS. DURING THE DAY TOMORROW THE COLD FRONT AND DRY
LINE WILL MAKE ANOTHER RUN TOWARDS EASTERN OKLAHOMA. THESE
BOUNDARIES SHOULD BE ABLE TO REACH CLOSE TO OSAGE AND PAWNEE
COUNTIES BY THURSDAY AFTERNOON. ALONG THE DRY LINE AND WITHIN THE
WARM SECTOR...THUNDERSTORMS TO POSSIBLY SEVERE THUNDERSTORMS ARE
EXPECTED TO DEVELOP AGAIN UNDER AN UNSTABLE ATMOSPHERE. ALL MODES
OF SEVERE WEATHER WILL BE POSSIBLE.

MODEL CONSENSUS INDICATED THAT THE COLD FRONT SHOULD OVERTAKE THE
DRY LINE THURSDAY EVENING AND FINALLY PUSH INTO THE CWA THURSDAY
NIGHT AND FRIDAY MORNING. THUNDERSTORMS WILL REMAIN POSSIBLE ALONG
AND AHEAD OF THE FRONT...WITH PRECIP BECOMING MOSTLY SHOWERS
BEHIND THE FRONT. BY FRIDAY EVENING...MOST OF THE PRECIP SHOULD BE
EXITING THE CWA. BEHIND THE COLD FRONT...TEMPS ARE EXPECTED TO
COOL INTO THE UPPER 40S TO LOWER 50 FRIDAY NIGHT AND CONTINUE TO
BE COOL AND BELOW THE NORMAL FOR MID MAY THROUGH THE WEEKEND.
FOLLOWED CLOSE TO GUIDANCE FOR TEMPS THROUGH THE SHORT TERM.

WITHIN THE EXTENDED FORECAST PACKAGE...A SECONDARY UPPER LEVEL LOW
LOOKS TO SPIN OFF THE MAIN TROF SUNDAY NIGHT AND INTO MONDAY. THIS
WAVE SHOULD FOR THE MOST PART REMAIN TO THE NORTHEAST OF THE CWA
AND THUS WILL KEEP THE FORECAST DRY DURING THIS TIME PERIOD. A WEAK
RIDGE DEVELOPS OVER THE PLAINS FOR THE FIRST HALF OF THE NEXT WORK
WEEK. TEMPS DURING THIS TIME PERIOD SHOULD BE ABLE TO REBOUND BACK
INTO THE 70S BY TUESDAY AND WEDNESDAY. MODELS DIVERGE ON SOLUTIONS
HEADING INTO LATE NEXT WEEK WITH ANOTHER WAVE MOVING IN FROM THE
WEST. FOR NOW WILL FOLLOW PREVIOUS FORECASTS WITH DRY CONDITIONS
THROUGH WEDNESDAY. WILL CONTINUE TO MONITOR AND UPDATE AS MODEL
TRENDS BECOME MORE IN LINE WITH EACH OTHER.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   68  81  55  68 /  60  40  50  30
FSM   68  83  60  73 /  50  40  70  40
MLC   69  83  56  71 /  70  40  50  20
BVO   66  81  53  66 /  60  30  30  30
FYV   67  80  56  68 /  50  40  70  40
BYV   68  81  57  69 /  50  40  70  40
MKO   68  82  56  68 /  60  40  50  30
MIO   67  82  55  67 /  60  40  40  40
F10   68  82  54  70 /  60  40  50  20
HHW   69  82  60  73 /  60  50  70  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...18
LONG TERM....20
Hazardous weather outlook, May 11, 4:52 PM CDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
452 PM CDT WED MAY 11 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-121000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
452 PM CDT WED MAY 11 2011

...SEVERE WEATHER LIKELY INTO THE EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS EVENING AND OVERNIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...PRIMARILY SOUTH OF INTERSTATE 40.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
        ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE OVER PARTS OF EASTERN
OKLAHOMA LATE THIS AFTERNOON...AND CONTINUE EASTWARD INTO NORTHWEST
ARKANSAS BY EARLY EVENING. THE MAIN SEVERE WEATHER THREAT WILL BE
LARGE HAIL AND DAMAGING WINDS...ALTHOUGH WIND SHEAR IS SUFFICIENT
FOR A LIMITED TORNADIC RISK INTO THE EARLY EVENING...PRIMARILY WITH
THE LINE OF STORMS MOVING ACROSS FAR SOUTHEAST OKLAHOMA.

WHILE WIND SHEAR WILL WEAKEN ACROSS FAR EASTERN OKLAHOMA AND WEST
CENTRAL ARKANSAS...HIGH INSTABILITY SHOULD ALLOW FOR THESE STORMS TO
MAINTAIN STRENGTH AND SEVERITY AS THEY ENTER WESTERN ARKANSAS AFTER
6 OR 7 PM. ADDITIONALLY...PERIODS OF HEAVY RAIN WILL ACCOMPANY THE
STORMS AS THEY TRACK EASTWARD THROUGH THE AREA WITH RAINFALL AMOUNTS
OF ONE TO TWO INCHES LIKELY.

STORMS ARE EXPECTED TO EITHER MOVE OUT OF THE AREA OR SLOWLY WEAKEN
BY MID TO LATE EVENING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
REGIONAL SPOTTER NETWORKS SHOULD BE ACTIVATED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY THROUGH TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
SEVERE THUNDERSTORM CHANCES WILL CONTINUE ON THURSDAY AS A
COLD FRONT MOVES INTO THE REGION...AND STRONG INSTABILITY
BUILDS BY THE AFTERNOON.  ADDITIONALLY...WINDS ALOFT WILL
BE STRONGER AS THE PRIMARY STORM SYSTEM ALOFT MOVES NEARER
THE REGION.  THIS COMBINATION OF INSTABILITY AND WIND SHEAR
WILL FAVOR SUPERCELLS CAPABLE OF DAMAGING HAIL AND POSSIBLY
A TORNADIC RISK.  THUNDERSTORM CHANCES CONTINUE ON FRIDAY
IN VICINITY OF THE STORM SYSTEM ALOFT...THOUGH SEVERE WEATHER
CHANCES WILL DECREASE MARKEDLY.

COOLER AND DRY WEATHER IS FORECAST FOR THE WEEKEND INTO
EARLY NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, May 11, 4:49 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
449 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     TSTM WND DMG     1 W BOSWELL             34.03N 95.89W
05/11/2011                   CHOCTAW            OK   COUNTY OFFICIAL

            POWER POLES DOWNED WEST SIDE OF TOWN BY THUNDERSTORM
            WINDS. REPORT FROM CITY HALL. TIME ESTIMATED FROM RADAR.

&&

JDS
Local storm report, May 11, 4:55 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
455 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     TSTM WND DMG     HENRYETTA               35.44N 95.98W
05/11/2011                   OKMULGEE           OK   FIRE DEPT/RESCUE

            TREES DOWNED BY THUNDERSTORM WINDS IN HENRYETTA. REPORT
            FROM VOLUNTEER FIRE DEPARTMENT.

&&

JDS
Special weather statement, May 11, 5:18 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
518 PM CDT WED MAY 11 2011

OKZ060-061-064-066-067-070-112245-
CREEK OK-MUSKOGEE OK-OKMULGEE OK-ROGERS OK-TULSA OK-WAGONER OK-
518 PM CDT WED MAY 11 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHEASTERN CREEK...NORTHERN OKMULGEE...SOUTHWESTERN ROGERS...
     SOUTHEASTERN TULSA AND WESTERN WAGONER

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN MUSKOGEE

AT 519 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES WEST OF JENKS TO LIBERTY...MOVING NORTHEAST AT
30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...TULSA...LIBERTY...CATOOSA...HECTORVILLE...LEONARD...
BIXBY...JENKS...GLENPOOL...BROKEN ARROW...PORTER...STONEBLUFF...
REDBIRD...COWETA AND ONETA.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3625 9579 3586 9548 3582 9567 3585 9598
      3606 9609
TIME...MOT...LOC 2219Z 239DEG 28KT 3605 9604 3586 9595
Local storm report, May 11, 5:42 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
542 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND GST     3 SE TULSA              36.10N 95.88W
05/11/2011  E65 MPH          TULSA              OK   STORM CHASER

            ESTIMATED NEAR 61ST AND GARNETT

&&

SFP
Local storm report, May 11, 6:02 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
602 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     TSTM WND GST     7 NNW INOLA             36.24N 95.56W
05/11/2011  E70 MPH          ROGERS             OK   NWS EMPLOYEE

&&

JDS
Local storm report, May 11, 6:05 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
605 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 PM     TSTM WND GST     CHOUTEAU                36.19N 95.34W
05/11/2011  M60 MPH          MAYES              OK   AMATEUR RADIO

&&

SFP

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 2:28 PM CDTSpecial Weather StatementTSAPawnee62 min
May 11, 3:18 PM CDTSevere Thunderstorm WarningTSAOsage27 min
May 11, 3:25 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha65 min
May 11, 3:54 PM CDTSpecial Weather StatementTSAPawnee36 min
May 11, 4:01 PM CDTSpecial Weather StatementTSAWashington29 min
May 11, 4:05 PM CDTSpecial Weather StatementTSACreek25 min
May 11, 4:07 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee53 min
May 11, 4:19 PM CDTSpecial Weather StatementTSAOkfuskee41 min
May 11, 4:25 PM CDTSevere Thunderstorm WarningTSANowata, Washington50 min
May 11, 4:28 PM CDTSpecial Weather StatementTSACreek32 min
May 11, 4:29 PM CDTSevere Thunderstorm WarningTSAChoctaw, Latimer, Pittsburg, Pushmataha61 min
May 11, 4:41 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee49 min
May 11, 4:43 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee47 min
May 11, 4:51 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa39 min
May 11, 5:06 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa, Washington39 min
May 11, 5:09 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha66 min
May 11, 5:11 PM CDTSevere Thunderstorm WarningTSANowata, Rogers, Washington49 min
May 11, 5:18 PM CDTAreal Flood AdvisoryTSACreek, Osage, Rogers, Tulsa, Wagoner117 min
May 11, 5:18 PM CDTSpecial Weather StatementTSATulsa27 min
May 11, 5:26 PM CDTSevere Thunderstorm WarningTSACherokee, Craig, Creek, Haskell, McIntosh, Mayes and 5 more64 min
May 11, 5:31 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Rogers, Tulsa, Washington59 min
May 11, 6:01 PM CDTSevere Thunderstorm WarningTSANowata, Washington29 min
May 11, 6:07 PM CDTAreal Flood AdvisoryTSANowata, Washington113 min
May 11, 6:15 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Nowata, Ottawa60 min
May 11, 6:57 PM CDTSevere Thunderstorm WarningTSAAdair, Delaware33 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.